Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On thyroxine therapy. Chest pain radiating to arm. ECG showed abnormal T wave. Told due to anxiety. Opinion?

hi, i m 27 yr old male with thyroid disorder and on thyroxine therapy ...yesterday evening i felt a mild pain in chest and seems to radiate towards the left arm...i consulted the gen.physician and on his advice got an ECG showed III abnormal T wave ...but doctor suggested me it was non specific and was due to anxiety....
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.
T wave abnormality may be due to cardiac cause or electrolyte imbalance. Get done serum electrolytes and echo once to rule out any major problem. If normal then no need to worry and adhere to your thyroxine and keep checking TSH levels once every 6 months. Have adequate regular sleep, plenty of fluids, nutritious diet with required calorie and regular outdoor exercises for your wellbeing. Hope I answered your question. Consult your doctor for further management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit K
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor